MAUDE Adverse Event Report: SIGHT SCIENCES, INC.. OMNI SURGICAL SYSTEM

SIGHT SCIENCES, INC.. OMNI SURGICAL SYSTEM
Model Number FG 06721
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Physician using an omni device reported that upon re-extension of the microcatheter and performance of a goniotomy, the microcatheter kinked and broke.The physician believes that the catheter may have been kinked due to peripheral anterior synechia (pas).The physician retrieved the broken portion of the microcatheter with microforceps.The goniotomy was reported as completed.On follow-up day 1 there was no observed hyphema and there were no complications reported.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES, INC..
4040 campbell ave.
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES, INC.
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
rachel franco
4040 campbell ave
suite 100
menlo park, CA 94025
4082217376
MDR Report Key16461274
Report Number3010363671-2023-00006
Device Sequence Number12390815
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public00858027006372
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG 06721
Device Catalogue Number1-102
Device Lot NumberF22F06-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale